# SDR UALA2011090904866

- Difficulty date: September 6, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 61,720 hours, 10,967 cycles
- Engine: Pwa PW4077
- Engine time: 55,543 hours, 10,056 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tank
- Part number: 71R01001
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENG S/N 777027, FOUND SIGN OF OIL LEAKAGE AT PRESSURE TUBE (LP36) MATING SURFACE WITH OIL TANK FLANGE.  REPLACED STRAINER AY.  RAN ENGINE, STILL LEAKING 2 DROPS PER MINUTE, WITHIN LIMITS.  NEW OIL TANK EN ROUTE. PCN 223-7100, 1 EA, LUBE OIL TANK FROM SHOP D52.  REMOVED AND REPLACED NR 2 ENGINE OIL TANK.  LEAK CHECK GOOD.
